MAUDE Adverse Event Report: CHOICESPINE, LLC CHOICESPINE TIGERSHARK¿ M, MODULAR INTERBODY SYSTEM; TIGERSHARK M,STERILE,ENDPLATES,24LX6DEG

CHOICESPINE, LLC CHOICESPINE TIGERSHARK¿ M, MODULAR INTERBODY SYSTEM; TIGERSHARK M,STERILE,ENDPLATES,24LX6DEG
Model Number S-PT50-E2406
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Because the spacer and endplates could not be returned, a definitive root cause for the misalignment of the spacer could not be determined.
 
Event or Problem Description
Dr.Implanted tsm devices in the l5/s1 and l4/l5 disc spaces on 4/21/25.He used 24 mm length, 6degree endplates (s-pt50-e2406; lot 11861-03).He used a 2mm spacer (s-pt50-a2402; lot 10455-19) in the l4/5 disc space and a 3mm spacer in the l5/s1 disc space.Postoperative images taken at the end of the case showed misalignment of the inferior tsm endplate and the tsm spacer.At a later date, dr.Decided to revise the hardware and completed a revision surgery for this patient on (b)(6) 2025.The tsm cage was removed and replaced with a different interbody.The removed implants were discarded.

Brand Name
CHOICESPINE TIGERSHARK¿ M, MODULAR INTERBODY SYSTEM
Common Device Name
TIGERSHARK M,STERILE,ENDPLATES,24LX6DEG
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville 37919
8652433967
MDR Report Key22898146
Report Number3005819474-2025-00005
Device Sequence Number20284321
Product Code MAX
UDI-Device Identifier00840996188791
UDI-Public00840996188791
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220953
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberS-PT50-E2406
Device Lot Number11861-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale